Pregnant people and mommas!

9:07 AM

I thought I might as well ask the whole lot of ya!


So my prenatal vitamins make me feel terrible. Nauseous. Headaches. Every time I take them. Confession: there have been days where I totally didn't take them because I just couldn't stand to feel bad again and on those days I would juice lots of fruits and veggies or go eat super vitamin rich foods.

This happened on a completely different prenatal vitamin with Ellie where I would get really horrible headaches almost migraine level pain.

Here's the thing though- I started taking these vitamins a month or two before we started trying because that's a good thing to do and they didn't bother me until I got pregnant.

I always take them with food but I'm at a loss!

My body has always been super sensitive to medications and what not but still. 

Advice? Is this something I'm just going to have to deal with till the end?

You Might Also Like

2 comments

  1. My friend had the same problem. She told me to take them right before bed and that's what I've always done.

    ReplyDelete
  2. I take the Rainbow Light brand at night before bed. They are food based so they are not so harsh. I can only find them at target. They are kind of big and stink, so I can't take them with water. They have never made me feel sick though! Good luck :)

    ReplyDelete

Leave us some love! And don't forget your blog link so I can visit! :)

Popular Posts

Like us on Facebook

Flickr Images